Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Convexity, Efficiency, and Markets: Rejoinder

Francis M. Bator
Journal of Political Economy
Vol. 69, No. 5 (Oct., 1961), p. 489
Stable URL: http://www.jstor.org/stable/1828539
Page Count: 1
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
489
    489